# SDR FDEA202509271837

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 73,428 hours, 25,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK BTW STA 345-375 LBL 5 CORRODED.  REMOVED AND REPLACED SEAT TRACK LOCATED ON MAIN DECK FLOOR BTW STA 345 - STA375   LBL 5 IAW SRM 53-10-52-01 DWG 3504-NC-2 REV - 0,  SRM 51-40-02-0G.
